MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2025 has been used as a placeholder.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros®; chemolock¿; syringe transfer set w/microclave®, chemolock¿ port that experienced leakage.The reporter stated that leaking occurring from pigtail connection from cadd cassette and proximal end of cl3960.There was unknown patient involvement.
 
Additional Manufacturer Narrative
Investigation summary one photo was shared where customer is pointed to a trifurcate / bifurcarte connection where a dry solution is shown.However, is not clear where the leak came from since based on the item configuration no trifurcate or bifurcate is assembled.Complaint of leaks cannot be confirmed, based on the photo shared by customer, since is not clear if the leak came from an icu medical set.The device history review couldn't be performed due to the lot number for this complaint was unknown.

Brand Name
ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22480602
Report Number9617594-2025-01439
Device Sequence Number15592095
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public00887709083271
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown